MAUDE Adverse Event Report: ON-Q PAIN RELIEF SYSTEM QUIKBLOC OVER-THE-NEEDLE CATHETER SET, STIMULATING; REGIONAL ANESTHESIA

ON-Q PAIN RELIEF SYSTEM QUIKBLOC OVER-THE-NEEDLE CATHETER SET, STIMULATING; REGIONAL ANESTHESIA
Model Number QB15016SGC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual sample was not returned for further evaluation of the potential defect; however, a photograph of the device was provided.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 24-jun-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Procedure: popliteal block and the other an adductor.Cathplace: unknown.It was reported, one of the two catheters was missing the black marker at the catheter tip and the marker before the first hole.The anesthesiologist believes that the catheter was not broken, but is intact.He thinks it was missing the black coloring on the tip, as well as a couple of the increment markers.The patient sent the photo to the nurse, who showed the physician.
 
Additional Manufacturer Narrative
The sample was not received, however a picture was received with defect reported.A dhr review was not performed because the lot number was not provided.After a process review it was concluded that the defect was not associated with the kitting process, it is a raw material defect, root cause of the defect was deemed to be unknown.All information reasonably known as of 19-aug-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM QUIKBLOC OVER-THE-NEEDLE CATHETER SET, STIMULATING
Common Device Name
REGIONAL ANESTHESIA
MDR Report Key12062091
Report Number2026095-2021-00068
Device Sequence Number3800788
Product Code BSO
UDI-Device Identifier00193494430597
UDI-Public00193494430597
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQB15016SGC
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date08/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1